Kimberly asked in HealthMental Health · 1 decade ago

Should Zoloft make you drowzy all the time?

Should Zoloft make you drowzy all the time? Why is it making me feel soo tired that im going to pass out!

9 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    It has the same effect on my husband. Totally kicks his a**. I flushed them and had him go back to doc. He can't be driving heavy equipment and snoring too.

  • Anonymous
    1 decade ago

    That's one of the lovely side effects of Zoloft and other drugs like it. If you're just starting it, give it a chance. The side effects could ease off a bit once your body gets used to it. If you've been on it for at least a couple of months and it's bothering you to the point where it's interfering with your life, then talk to your doctor about the possibility of switching to something else. Meanwhile, DON'T stop taking the medication because it could have serious health affects if you do.

    Source(s): Pharmacist
  • 1 decade ago

    Yes, at first you will get tired, but over a couple of weeks the symptoms should dissipate.

    Source(s): been there and glad I stuck with it!
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    it makes one very tired when they first start taking it =in about 3 weeks you should be used to it =if not,see your Dr=dosage might be too high

    Source(s): self
  • Anonymous
    1 decade ago

    Yes, it makes you feel drowsy. Take in the morning.

  • 1 decade ago

    I know the feeling I'm on Lexapro- you feel like you are ALWAYS about to go to sleep!

  • 1 decade ago

    ask the doctor, maybe you are having some weird side effect with the drugs.

  • 1 decade ago

    it's been suspect in making people feel suicidal.

Still have questions? Get your answers by asking now.